# SDR ASAA2022060938687

- Difficulty date: June 9, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 50,734 hours, 15,129 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246601468
- Condition: Faulty
- Location: E/E Compartment
- Part time: 21,989 hours, 6,556 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON START UP APU DOES NOT START. GROUNDED - YES. CONFIRMED FAULT, APU WILL NOT START. REMOVED & REPLACED APU (SCU) START CONVERTER UNIT PER B737-800 AMM 49-41-61. ACCOMPLISHED APU BITE PROCEDURE PER AMM 49-61-00-700-801, OPS CK NML. ALSO, STARTED APU (WITH GPU) FIVE ATTEMPTS, OPS CK NML. STARTED APU (WITH GPU DISCONNECTED) FIVE ATTEMPTS, OPS CK NML. GOOD APU FREQ & VOLTS (400 HZ & 116V AC), BATTERY VOLTAGE 29VDC & 31VDC.
